# SDR ASAA2024032048787

- Difficulty date: March 20, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 141A52202141A522
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA L1 GIRT BAR MOUNTS HAS LIGHT AREAS OF CORROSION ON TOP. GROUNDED - YES. REMOVED AND REPLACED MOUNTS IAW BOEING 737-900 SRM 51-40-02W= .750 O= .080 R= .068 L= 1.00 D= .012.
